Alert archive / Montana / High Wind Warnings in 2015

High Wind Warning 16, NWS Great Falls, MT

October 9, 2015

NWS Great Falls, MT issued this high wind warning at Oct 9, 2015, 3:01 PM MDT. It took effect at Oct 10, 2015, 12:00 AM MDT. It was in force for 42 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 9, 2015, 3:01 PM MDT (21:01 UTC)
In effect from
Oct 10, 2015, 12:00 AM MDT
Expired
Oct 11, 2015, 6:00 PM MDT
In force
42 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

059 
WWUS75 KTFX 092101
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
301 PM MDT FRI OCT 9 2015


MTZ009-010-048-100515-
/O.UPG.KTFX.HW.A.0014.151010T0600Z-151012T0000Z/
/O.NEW.KTFX.HW.W.0016.151010T0600Z-151012T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS...
CUT BANK...CHOTEAU
301 PM MDT FRI OCT 9 2015

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
MDT SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...STRONG WINDS WILL DEVELOP AHEAD OF AN APPROACHING 
  PACIFIC WEATHER SYSTEM LATE TONIGHT AND CONTINUE THROUGH THE 
  WEEKEND AS THE SYSTEM MOVES OVER AND EAST OF THE ROCKY 
  MOUNTAIN FRONT. 

* WINDS...WEST 30 TO 40 MPH WITH GUSTS OF 50 TO 70 MPH ARE
  POSSIBLE.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. LOOSE
  OBJECTS MAY BE TOSSED BY THE WIND AND CAUSE INJURY. TRAVEL ON
  NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE
  VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ011-044>047-049-051-100515-
/O.NEW.KTFX.HW.A.0015.151011T1200Z-151012T0000Z/
HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-FERGUS-
INCLUDING THE CITIES OF...HAVRE...SHELBY...CHESTER...CONRAD...
CHINOOK...FAIRFIELD
301 PM MDT FRI OCT 9 2015

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON. 

* TIMING...WINDS WILL STRENGTHEN SATURDAY NIGHT AND BECOME VERY
  STRONG BY SUNDAY. WINDS WILL DIMINISH SUNDAY EVENING.

* WINDS...WEST 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH ARE
  POSSIBLE.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. TRAVEL
  ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE
  VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
9 follow-up statements
492 
WWUS75 KTFX 100452
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1052 PM MDT FRI OCT 9 2015

MTZ009-010-048-102200-
/O.CON.KTFX.HW.W.0016.151010T0600Z-151012T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS...
CUT BANK...CHOTEAU
1052 PM MDT FRI OCT 9 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SUNDAY...

* TIMING...STRONG WINDS WILL DEVELOP EARLY SATURDAY AHEAD OF AN
  APPROACHING PACIFIC WEATHER SYSTEM AND CONTINUE THROUGH THE
  WEEKEND AS THE SYSTEM MOVES OVER AND EAST OF THE ROCKY MOUNTAIN
  FRONT.

* WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 70 MPH.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. LOOSE 
  OBJECTS MAY BE TOSSED BY THE WIND AND CAUSE INJURY. TRAVEL ON 
  NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE 
  VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ011-044>047-049-051-102200-
/O.CON.KTFX.HW.A.0015.151011T1200Z-151012T0000Z/
HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-FERGUS-
INCLUDING THE CITIES OF...HAVRE...SHELBY...CHESTER...CONRAD...
CHINOOK...FAIRFIELD
1052 PM MDT FRI OCT 9 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

* TIMING...WINDS WILL STRENGTHEN SATURDAY NIGHT AND BECOME VERY 
  STRONG BY SUNDAY. WINDS WILL DIMINISH SUNDAY EVENING.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 65 MPH.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. 
  TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH 
  PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG 
  CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
018 
WWUS75 KTFX 100915
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
315 AM MDT SAT OCT 10 2015

MTZ009-010-048-101715-
/O.CON.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS...
CUT BANK...CHOTEAU
315 AM MDT SAT OCT 10 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SUNDAY...

* TIMING...STRONG WINDS WILL DEVELOP EARLY SATURDAY AHEAD OF AN 
  APPROACHING PACIFIC WEATHER SYSTEM AND CONTINUE THROUGH THE 
  WEEKEND AS THE SYSTEM MOVES OVER AND EAST OF THE ROCKY 
  MOUNTAIN FRONT.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 65 MPH.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. LOOSE 
  OBJECTS MAY BE TOSSED BY THE WIND AND CAUSE INJURY. TRAVEL ON 
  NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE 
  VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ013-050-101715-
/O.EXA.KTFX.HW.A.0015.151011T1200Z-151012T0000Z/
CHOUTEAU-JUDITH BASIN-
INCLUDING THE CITIES OF...BIG SANDY...FORT BENTON...STANFORD
315 AM MDT SAT OCT 10 2015

...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON.

* TIMING...WINDS WILL STRENGTHEN SATURDAY NIGHT AND BECOME VERY 
  STRONG BY SUNDAY. WINDS WILL DIMINISH SUNDAY EVENING.

* WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. 
  TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH 
  PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG 
  CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MTZ011-044>047-049-051-101715-
/O.CON.KTFX.HW.A.0015.151011T1200Z-151012T0000Z/
HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-FERGUS-
INCLUDING THE CITIES OF...HAVRE...SHELBY...CHESTER...CONRAD...
CHINOOK...FAIRFIELD...LEWISTOWN...LEWISTOWN DIVIDE
315 AM MDT SAT OCT 10 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

* TIMING...WINDS WILL STRENGTHEN SATURDAY NIGHT AND BECOME VERY 
  STRONG BY SUNDAY. WINDS WILL DIMINISH SUNDAY EVENING.

* WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. 
  TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH 
  PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG 
  CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
767 
WWUS75 KTFX 101725
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1125 AM MDT SAT OCT 10 2015


MTZ009-010-048-110400-
/O.CON.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS...
CUT BANK...CHOTEAU
1125 AM MDT SAT OCT 10 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SUNDAY...

* TIMING...STRONG WINDS WILL CONTINUE THROUGH THE WEEKEND AS THE
  SYSTEM MOVES OVER AND EAST OF THE ROCKY MOUNTAIN FRONT.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 65 MPH.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. LOOSE 
  OBJECTS MAY BE TOSSED BY THE WIND AND CAUSE INJURY. TRAVEL ON 
  NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH PROFILE 
  VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG CROSSWINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ011-013-044>047-049>051-110400-
/O.CON.KTFX.HW.A.0015.151011T1200Z-151012T0000Z/
HILL-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-
JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...BIG SANDY...FORT BENTON...
SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE
1125 AM MDT SAT OCT 10 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

* TIMING...WINDS WILL STRENGTHEN TONIGHT AND BECOME VERY STRONG
  BY SUNDAY. WINDS WILL DIMINISH SUNDAY EVENING.

* WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. 
  TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH 
  PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG 
  CROSSWINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
980 
WWUS75 KTFX 102033
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
233 PM MDT SAT OCT 10 2015

MTZ011-013-044>047-049>051-110000-
/O.UPG.KTFX.HW.A.0015.151011T1200Z-151012T0000Z/
/O.EXB.KTFX.HW.W.0016.151011T0600Z-151012T0000Z/
HILL-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-
JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...BIG SANDY...FORT BENTON...
SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE
233 PM MDT SAT OCT 10 2015

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
MDT SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* TIMING...WINDS WILL STRENGTHEN OVER NIGHT TONIGHT AND BECOME
  VERY STRONG BY SUNDAY MORNING. WINDS WILL DIMINISH SUNDAY
  EVENING.

* WINDS...SUSTAINED WEST WINDS AT 35 TO 45 MPH...WITH GUSTS NEAR
  65 MPH.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. 
  TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH 
  PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG 
  CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ012-110000-
/O.EXB.KTFX.HW.W.0016.151011T0600Z-151012T0000Z/
CASCADE-
INCLUDING THE CITIES OF...GREAT FALLS...KINGS HILL PASS
233 PM MDT SAT OCT 10 2015

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
MDT SUNDAY.

* TIMING...WINDS WILL STRENGTHEN OVER NIGHT TONIGHT AND BECOME
  VERY STRONG BY SUNDAY MORNING. WINDS WILL DIMINISH SUNDAY
  EVENING.

* WINDS...SUSTAINED WEST WINDS AT 35 TO 45 MPH...WITH GUSTS NEAR
  65 MPH.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. 
  TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH 
  PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG 
  CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-048-110000-
/O.CON.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS...
CUT BANK...CHOTEAU
233 PM MDT SAT OCT 10 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SUNDAY...

* TIMING...STRONG WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN
  FRONT AND ADJACENT PLAINS THROUGH SUNDAY.

* WINDS...SUSTAINED WEST WINDS AT 35 TO 45 MPH...WITH GUSTS NEAR
  70 MPH.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. 
  TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH 
  PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG 
  CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
207 
WWUS75 KTFX 102147
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
347 PM MDT SAT OCT 10 2015

MTZ009-010-048-111100-
/O.CON.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS...
CUT BANK...CHOTEAU
347 PM MDT SAT OCT 10 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SUNDAY...

* TIMING...STRONG WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN 
  FRONT AND ADJACENT PLAINS THROUGH SUNDAY.

* WINDS...WEST 35 TO 45 MPH WITH GUSTS AROUND 70 MPH.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. 
  TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH 
  PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG 
  CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ011>013-044>047-049>051-111100-
/O.CON.KTFX.HW.W.0016.151011T0600Z-151012T0000Z/
HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...KINGS HILL PASS...
BIG SANDY...FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK...
FAIRFIELD...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE
347 PM MDT SAT OCT 10 2015

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM MDT SUNDAY...

* TIMING...WINDS WILL STRENGTHEN OVER NIGHT TONIGHT AND BECOME 
  VERY STRONG BY SUNDAY MORNING. WINDS WILL DIMINISH SUNDAY 
  EVENING.

* WINDS...WEST 35 TO 45 MPH...WITH GUSTS NEAR 65 MPH.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. 
  TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH 
  PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG 
  CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
808 
WWUS75 KTFX 110751
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
151 AM MDT SUN OCT 11 2015

MTZ014-111800-
/O.EXA.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/
CENTRAL AND SOUTHERN LEWIS AND CLARK-
INCLUDING THE CITIES OF...FLESHER PASS...HELENA...LINCOLN...
MACDONALD PASS...ROGERS PASS
151 AM MDT SUN OCT 11 2015

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING.

* TIMING...STRONG WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN 
  FRONT AND ADJACENT PLAINS THROUGH SUNDAY.

* WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. 
  TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH 
  PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG 
  CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009>013-044>051-111800-
/O.CON.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS...
CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS...BIG SANDY...
FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK...CHOTEAU...
FAIRFIELD...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE
151 AM MDT SUN OCT 11 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

* TIMING...WINDS WILL BECOME VERY STRONG BY SUNDAY MORNING. WINDS
  WILL DIMINISH SUNDAY EVENING.

* WINDS...WEST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. 
  TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH 
  PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG 
  CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
199 
WWUS75 KTFX 111246
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
646 AM MDT SUN OCT 11 2015

MTZ053-112100-
/O.EXA.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/
BROADWATER-
INCLUDING THE CITY OF...TOWNSEND
646 AM MDT SUN OCT 11 2015

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING.

* WINDS AND TIMING...STRONG WEST WINDS OF 30 TO 40 MPH WITH GUSTS
  UP TO 60 MPH ARE EXPECTED THROUGH THIS AFTERNOON. WINDS WILL
  DIMINISH THIS EVENING.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. 
  TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH 
  PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG 
  CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009>014-044>051-112100-
/O.CON.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS...
CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS...BIG SANDY...
FORT BENTON...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...
ROGERS PASS...SHELBY...CHESTER...CONRAD...CHINOOK...CHOTEAU...
FAIRFIELD...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE
646 AM MDT SUN OCT 11 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

* WINDS AND TIMING...STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS
  UP TO 65 MPH ARE EXPECTED THROUGH THIS AFTERNOON. WINDS WILL
  DIMINISH THIS EVENING.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. 
  TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH 
  PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG 
  CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
105 
WWUS75 KTFX 112034
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
234 PM MDT SUN OCT 11 2015


MTZ009>014-044>051-053-120000-
/O.CON.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-BROADWATER-
INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS...
CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS...BIG SANDY...
FORT BENTON...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...
ROGERS PASS...SHELBY...CHESTER...CONRAD...CHINOOK...CHOTEAU...
FAIRFIELD...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...TOWNSEND
234 PM MDT SUN OCT 11 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

* WINDS AND TIMING...STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS
  UP TO 65 MPH WILL CONTINUE THROUGH THIS AFTERNOON. WINDS WILL
  DIMINISH THIS EVENING.

* IMPACTS...DAMAGE TO BUILDINGS AND POWER LINES MAY OCCUR. 
  TRAVEL ON NORTH-SOUTH ORIENTED ROADS...ESPECIALLY BY HIGH 
  PROFILE VEHICLES...MAY BECOME HAZARDOUS DUE TO STRONG 
  CROSSWINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
190 
WWUS75 KTFX 112356
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
556 PM MDT SUN OCT 11 2015


MTZ009>014-044>051-053-120100-
/O.EXP.KTFX.HW.W.0016.000000T0000Z-151012T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-BROADWATER-
INCLUDING THE CITIES OF...BROWNING...MARIAS PASS...LOGAN PASS...
CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS...BIG SANDY...
FORT BENTON...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...
ROGERS PASS...SHELBY...CHESTER...CONRAD...CHINOOK...CHOTEAU...
FAIRFIELD...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...TOWNSEND
556 PM MDT SUN OCT 11 2015

...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING...

STRONG AND GUSTY WINDS WILL CONTINUE TO DIMINISH DURING THE
EVENING. THUS, THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT
6 PM.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Oct 9, 11:53 AM MDT, 3 hours 8 minutes earlier.

Area forecast discussion, Oct 9, 11:53 AM MDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1153 AM MDT FRI OCT 9 2015

.UPDATE TO AVIATION...

.UPDATE...
PLENTY OF HIGH CLOUDS STREAMING ACROSS CENTRAL AND SOUTHWEST MT
THIS MORNING AS LATEST MOISTURE PLUME MOVES ALONG THE EASTERN
FLANK OF THE HIGH PRESSURE RIDGE CENTERED ALONG THE WA/OR/ID
BORDER. A FEW VERY LIGHT RAIN SHOWERS MAY OCCUR OVER THE BIG BELT MTNS
AND THE VARIOUS MTN RANGES IN MADISON/GALLATIN COUNTIES AS THE
PLUME CROSSES THOSE AREAS THIS MORNING BUT ANY RAINFALL AMOUNTS
WILL LIKELY JUST BE A TRACE. THE CLOUD COVER HEADS SOUTHEASTWARD
THROUGH MIDDAY WITH MORE SUNSHINE EXPECTED ACROSS THE REGION THIS
AFTN. CURRENT FORECAST FOR HIGHS IN THE UPPER 70S TO LOW 80S TODAY
STILL LOOKS GOOD. WARANAUSKAS

&&

.AVIATION...
UPDATED 1753Z.
GENERALLY QUIET WEATHER WITH VFR CONDITIONS EXPECTED ACROSS THE TAF
SITES THROUGH SATURDAY MORNING. THE MAIN ISSUE WILL BE GUSTY SURFACE
WINDS AT TIMES THIS AFTERNOON AND AGAIN ON SATURDAY...ESPECIALLY
ACROSS CENTRAL MONTANA. OTHERWISE...MID AND HIGH LEVEL CLOUDS MOVING
SE ACROSS THE AREA THIS AFTERNOON SHOULD CLEAR OUT TONIGHT. MARTIN

&&

.PREV DISCUSSION...
/ISSUED 550 AM MDT FRI OCT 9 2015/

TODAY THROUGH SUNDAY...A TRANSIENT UPPER LEVEL RIDGE CROSSES THE
FORECAST AREA TODAY...SUPPORTING MOSTLY SUNNY SKIES AND WARMER
TEMPERATURES. NEAR-RECORD HIGH TEMPERATURES IN THE UPPER 70S AND
LOWER 80S ARE EXPECTED TODAY AND SATURDAY AS WARM ADVECTION
RAISES THICKNESS VALUES. THE UPPER RIDGE BEGINS TO FLATTEN LATE
FRIDAY AS SHORTWAVE ENERGY ROTATES FROM THE GULF OF ALASKA INTO
NORTHWEST CANADA. FOR MONTANA...THIS MEANS INCREASING WINDS AS A
SURFACE TROUGH DEVELOPS ALONG THE NORTHERN ROCKY MOUNTAIN FRONT.
WHILE WINDY CONDITIONS ARE EXPECTED ACROSS NORTH CENTRAL MONTANA
THROUGH THE WEEKEND, PEAK WINDS WILL FLUCTUATE IN TIMING AND
LOCATION. THE FIRST ROUND OF HIGH WINDS SHOULD DEVELOP TONIGHT
THROUGH EARLY SATURDAY, LOCALIZED TO THE ROCKY MOUNTAIN FRONT. THE
PRESSURE GRADIENT RELAXES A BIT SATURDAY EVENING BEFORE
STRENGTHENING AGAIN SATURDAY NIGHT WITH AN APPROACHING PACIFIC
FRONT. WINDS WILL ONCE AGAIN PEAK ALONG THE ROCKY MOUNTAIN FRONT,
THEN INCREASE AND SPREAD ACROSS MUCH OF THE FORECAST AREA EARLY
SUNDAY. WHILE CONFIDENCE IS HIGH THAT VERY WINDY CONDITIONS WILL
DEVELOP, HAVE CONTINUED THE HIGH WIND WATCH DUE TO UNCERTAINTY IN
TIMING AND WHETHER WIND GUSTS WILL EXCEED 58 MPH HIGH WIND WARNING
CRITERIA. TEMPERATURES TURN AROUND 15 TO 20 DEGREES COOLER ON
SUNDAY WITH THE PASSING COLD FRONT. WINDS WILL TAPER AROUND
SUNSET SUNDAY AS HIGH PRESSURE REBUILDS OVER THE AREA. PN

SUNDAY NIGHT THROUGH FRIDAY...OVERALL A FAIRLY QUIET WEATHER
PATTERN IS FORECASTED TO SET UP OVER THE REGION FOR MUCH OF NEXT
WEEK. A BRISK WEST TO NORTHWEST FLOW ALOFT WILL RESIDE OVER THE
AREA TO BEGIN THE WEEK. THIS WILL ALLOW FOR THE POTENTIAL FOR
STRONG WINDS TO DEVELOP ONCE AGAIN OVER THE ROCKY MOUNTAIN FRONT
AND ADJACENT PLAINS MONDAY NIGHT INTO TUESDAY. THEN BOTH THE GFS
AND EC MODEL CONTINUE THE WEST TO NORTHWEST FLOW ALOFT THROUGH
THURSDAY. ON FRIDAY...THE GFS/EC DIVERGE...AND I AM LEANING
TOWARDS THE EC MODEL...WHICH BUILDS THE UPPER LEVEL RIDGE OVER THE
PACIFIC NORTHWEST. THUS LITTLE TO NO PRECIPITATION IS EXPECTED FOR
MUCH OF NEXT WEEK. IN TERMS OF TEMPERATURES...EXPECT SLIGHTLY
ABOVE NORMAL TEMPERATURES TO BEGIN THE WEEK...BUT TEMPERATURES DO
COOL TO NEAR/SLIGHTLY BELOW NORMAL READINGS ON THURSDAY...BUT THEN
REBOUND A TOUCH FOR FRIDAY. BRUSDA

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  79  55  82  49 /   0   0   0  10
CTB  80  51  75  49 /   0   0   0  20
HLN  81  49  81  49 /   0   0   0  10
BZN  78  44  82  47 /   0   0   0  10
WEY  65  33  68  35 /  10   0   0   0
DLN  78  47  79  49 /   0   0   0  10
HVR  81  53  82  49 /   0   0   0   0
LWT  81  53  83  48 /   0   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR
MTZ009-010-048.

&&

WEATHER.GOV/GREATFALLS

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 3:01 PM MDTHigh Wind WatchTFX24 hr

Nearby

High Wind Warnings in Montana, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.